# SDR SWAA2021081800566

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 837-867 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.RH Z-ANGLE CORRODED STA.837-867 RBL 25' WL 158 ; NUMBER 185-003 / [01] REMOVED CORROSION IAW SRM 53-00-50-1A-1. USED 10X MAG. VERIFIED MATERIAL LOSS ORIGINAL 'T' .040' LOSS .020' REMAINING MATERIAL .020'; OUT OF LIMITS IAW SRM 53-00-53-1A-2. AAR TOOL 28281 CAL DATE 04-09-22.; [02] INSPECTION VERIFIED STEP 1; [03] VERIFIED MATERIAL TO FAB REPLACEMENT ZEE ANGLE AS BAC1496-377 7075-T62 ATAG A35909 IAW SRM 53-00-53-2R-5; [04] C/W; [05] FABRICATED NEW ZEE ANGLE IAW SRM 51-40-05-0G-0; SRM 53-00-53-2R-5; [06] CW STEP 5 OK TO TREAT AND PRIME; [07] TREATED AND PRIMED NEW ZEE ANGLE IAW AMM 51-21-41; AMM 51-21-99; [08] VERIFIED STEP 7; [09] FABRICATED NEW RH Z-ANGLE FORM BS 727-767 IAW SRM 53-00-53-2R-5. TREATED AND PRIMED IAW AMM 51-21-41; AMM 51-21-99. PART ON SHELF. RH Z-ANGLE INSTALLED ON CPCP/ADMOC TTG8Q004E3U4. ALL STEPS COMPLETE 1-9.; [10] VERIFIED STEP 9.; [11] AUDIT C/W; [12] STEP 9 FOR REPLACEMENT OF Z-ANGLE FROM BS 727 + 4' -767; ARE THE CORRECT LOCATIONS. BS 837-867 HAS NO Z-ANGLE AT THESE LOCATIONS. REFER TO BOEING DWG 146A7500 ID:113 REV-.
